Alert archive / Alabama / Tornado Warnings in 2007

Tornado Warning 5, NWS Huntsville, AL

April 3, 2007Madison County, Alabama

NWS Huntsville, AL issued this tornado warning at Apr 3, 2007, 10:34 PM CDT for Madison County, Alabama. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2007, 10:34 PM CDT (03:34 UTC)
Expired
Apr 3, 2007, 11:00 PM CDT
In force
26 min
Issued by
NWS Huntsville, AL
Area
Counties, with a storm outline in the text

County Madison County, AL

The radar

The Northeast Alabama radar (KHTX), 47 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 10:40 PM CDTTORNADOHazel Green, ALPUBLIC REPORT OF A POSSIBLE TORNADO
Apr 3, 10:50 PM CDTTSTM WND DMGMeridianville, ALHOUSE DAMAGED ON PATTERSON LANE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 8:03 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2007-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1678 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2007-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1678 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1714 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.5
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KHUN 040334
TORHUN
ALC089-040400-
/O.NEW.KHUN.TO.W.0005.070404T0334Z-070404T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1034 PM CDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 1100 PM CDT

* AT 1031 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR            
  ELKWOOD...MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  HAZEL GREEN.
  MERIDIANVILLE.
  MOORES MILL.
  NEW MARKET.

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR NORTHERN ALABAMA.

LAT...LON 3500 8678 3494 8679 3472 8635 3500 8631

$$

BCC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 3, 8:50 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Apr 3, 8:50 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
850 PM CDT TUE APR 3 2007

.UPDATE...
UPDATED ZONES TO INCLUDE TORNADO WATCH 117 IN EFFECT UNTIL 2 AM CDT.
ISOLATED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS THE
TENNESSEE VALLEY OVER THE LAST COUPLE OF HOURS AHEAD OF THE MAIN
LINE THAT IS MOVING THROUGH WESTERN TN. THESE THUNDERSTORMS THAT
HAVE DEVELOPED ARE MORE PULSE TYPE STORMS...DEVELOPING QUICKLY AND
BECOMING STRONG...AND THEN DISSIPATING. THE MAIN THREAT CONTINUES TO
BE THE LINE OF THUNDERSTORMS THAT IS ALONG AND AHEAD OF THE COLD
FRONT. THIS LINE IS MOVING SE TOWARDS THE AREA...AND WILL BEGIN TO
AFFECT NW AL WITHIN THE NEXT COUPLE OF HOURS. AIRMASS ACROSS THE TN
VALLEY REMAINS UNSTABLE WITH DEWPOINTS IN THE LOWER 60S AND TEMPS
STILL IN THE UPPER 70S IN SOME LOCATIONS. MAIN THREATS WILL CONTINUE
TO BE LARGE HAIL AND DAMAGING WINDS. STRONG SHEAR WAS NOTED ON THE
00Z BNA SOUNDING AND WHILE SHEAR IS NOT QUITE AS IMPRESSIVE FURTHER
SOUTH...AN ISOLATED TORNADO CANNOT BE RULED OUT.

WILL ADDRESS THE REST OF THE FORECAST LATER TONIGHT AFTER THE SEVERE
THREAT HAS DIMINISHED.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

24
Hazardous weather outlook, Apr 3, 7:31 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
731 PM CDT TUE APR 3 2007

ALZ001>010-016-TNZ076-096-097-041100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
731 PM CDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS EVENING
AHEAD OF AN APPROACHING COLD FRONT. SOME OF THESE STORMS MAY
BECOME STRONG TO SEVERE. ALONG AND AHEAD OF THE FRONT...A LINE OF
STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE TENNESSEE
VALLEY. THIS LINE OF THUNDERSTORMS IS EXPECTED TO MOVE INTO
NORTHWEST ALABAMA AROUND 10 PM AND MOVE TO ALONG THE I-65 CORRIDOR
BY MIDNIGHT. SOME WEAKENING OF THE STORMS IS EXPECTED AFTER
MIDNIGHT AS THE LINE MOVES ACROSS THE REMAINDER OF THE AREA.

THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

MUCH COOLER AIR WILL FOLLOW BEHIND THE FRONT ON WEDNESDAY. BELOW
NORMAL TEMPERATURES CAN BE EXPECTED FOR THE LATTER HALF OF THIS
WEEK WITH OVERNIGHT TEMPERATURES DROPPING INTO THE 30S. CONDITIONS
ARE EXPECTED TO BECOME FAVORABLE THIS WEEKEND FOR A FROST OR LIGHT
FREEZE TO AFFECT PORTIONS OF THE TENNESSEE.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
MAY BE REQUIRED LATER THIS EVENING.

In the hours before

Local storm report, Apr 3, 5:05 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
505 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 AM     HAIL             CULLMAN                 34.18N 86.84W
04/03/2007  E1.00 INCH       CULLMAN            AL   PUBLIC

1215 PM     HAIL             HOLLY POND              34.17N 86.62W
04/03/2007  M1.00 INCH       CULLMAN            AL   TRAINED SPOTTER

            PHOTOGRAPH OF HAIL SUGGESTS SMALL HAIL CLUMPED TO FORM A
            LARGER STONE. REPORT RELAYED BY BROADCAST MEDIA.

0145 PM     HAIL             MADISON                 34.70N 86.75W
04/03/2007  E0.88 INCH       MADISON            AL   PUBLIC

0151 PM     HAIL             HUNTSVILLE              34.73N 86.59W
04/03/2007  E1.00 INCH       MADISON            AL   PUBLIC

            ONE INCH HAIL REPORTED BY NWS EMPLOYEE AT UAH CAMPUS.

0152 PM     HAIL             HUNTSVILLE              34.73N 86.59W
04/03/2007  E0.25 INCH       MADISON            AL   PUBLIC

            35 MPH AND PEA SIZE HAIL REPORTED IN SOUTHWEST HUNTSVILLE
            BY THE PUBLIC.

0153 PM     HAIL             HUNTSVILLE              34.73N 86.59W
04/03/2007  E0.88 INCH       MADISON            AL   PUBLIC

            NICKEL SIZE HAIL REPORTED IN SOUTHWEST HUNTSVILLE BY ABC
            33/40.

0156 PM     HAIL             HUNTSVILLE              34.73N 86.59W
04/03/2007  E0.88 INCH       MADISON            AL   EMERGENCY MNGR

            NICKEL SIZE HAIL REPORTED IN DOWNTOWN HUNTSVILLE AND AT
            THE HUNTSVILLE HOSPITAL.

0157 PM     HAIL             HUNTSVILLE              34.73N 86.59W
04/03/2007  E0.88 INCH       MADISON            AL   PUBLIC

            NICKEL SIZE HAIL REPORTED COVERING MUCH OF THE GROUND AT
            THE INTERSECTION OF HIGHWAY 20 AND GOVENORS WEST IN
            HUNTSVILLE BY PUBLIC

0201 PM     HAIL             HUNTSVILLE              34.73N 86.59W
04/03/2007  E0.75 INCH       MADISON            AL   NWS EMPLOYEE

            DIME TO SLIGHTLY LARGER HAIL REPORTED AT TH PARKWAY PLACE
            MALL ON SOUTH PARKWAY.

0203 PM     HAIL             MADISON                 34.70N 86.75W
04/03/2007  E0.88 INCH       MADISON            AL   PUBLIC

            HAIL COVERING THE GROUND

0209 PM     HAIL             COLLINSVILLE            34.27N 85.86W
04/03/2007  E0.75 INCH       DEKALB             AL   PUBLIC

            MARBLE TO PENNY SIZE HAIL REPORTED BY AT THE CITY HALL BY
            THE PUBLIC.

0210 PM     HAIL             COLLINSVILLE            34.27N 85.86W
04/03/2007  E0.88 INCH       DEKALB             AL   PUBLIC

            NICKEL SIZE HAIL REPORTED BY THE PUBLIC IN THE
            COLLINSVILLE AREA.

0215 PM     HAIL             COLLINSVILLE            34.27N 85.86W
04/03/2007  E1.75 INCH       DEKALB             AL   TRAINED SPOTTER

            GOLFBALL SIZE HAIL REPORTED BY A TRAINED SPOTTER.

0220 PM     HAIL             5 E COLLINSVILLE        34.27N 85.78W
04/03/2007  E0.88 INCH       DEKALB             AL   EMERGENCY MNGR

            NICKEL SIZE HAIL REPORTED IN WESTERN PORTION OF THE SAND
            ROCK COMMUNITY.

0225 PM     HAIL             BROWNSBORO              34.75N 86.44W
04/03/2007  E0.75 INCH       MADISON            AL   POST OFFICE

            PENNY SIZE HAIL REPORTED AT THE BROWNSBORO POST OFFICE.

0245 PM     HAIL             TRENTON                 34.74N 86.25W
04/03/2007  E0.25 INCH       JACKSON            AL   POST OFFICE

            PEA SIZE HAIL REPORTED AT THE TRENTON POST OFFICE.

0248 PM     HAIL             HUNTLAND                35.06N 86.27W
04/03/2007  E0.50 INCH       FRANKLIN           TN   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED IN HUNTLAND BY TRAINED SPOTTER.

0315 PM     HAIL             WINCHESTER              35.19N 86.11W
04/03/2007  E0.25 INCH       FRANKLIN           TN   TRAINED SPOTTER

0321 PM     HAIL             WINCHESTER              35.19N 86.11W
04/03/2007  E0.75 INCH       FRANKLIN           TN   PUBLIC

            PENNY SIZE HAIL REPORTED BY WINCHESTER COOP OBSERVER.

0322 PM     HAIL             WINCHESTER              35.19N 86.11W
04/03/2007  E0.50 INCH       FRANKLIN           TN   NWS EMPLOYEE

            DIME SIZE HAIL REPORTED FOR 5 MINUTES IN WINCHESTER.
            INFORMATION RELAYED BY WFO OHX.

0329 PM     HAIL             WINCHESTER              35.19N 86.11W
04/03/2007  E0.88 INCH       FRANKLIN           TN   EMERGENCY MNGR

            NICKEL SIZE HAIL REPORTED AT THE WINCHESTER 911 CENTER.

0335 PM     HAIL             WINCHESTER              35.19N 86.11W
04/03/2007  E0.88 INCH       FRANKLIN           TN   CO-OP OBSERVER

0355 PM     HAIL             FORT PAYNE              34.44N 85.72W
04/03/2007  E0.88 INCH       DEKALB             AL   EMERGENCY MNGR

0359 PM     HAIL             5 E FORT PAYNE          34.44N 85.63W
04/03/2007  E0.50 INCH       DEKALB             AL   EMERGENCY MNGR

0407 PM     HAIL             10 W SAND ROCK          34.23N 85.95W
04/03/2007  E0.88 INCH       DEKALB             AL   EMERGENCY MNGR

&&

SS
Special weather statement, Apr 3, 7:15 PM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
715 PM CDT TUE APR 3 2007

ALZ001-005-040045-
LAUDERDALE-LIMESTONE-
715 PM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR LIMESTONE AND EXTREME EASTERN
LAUDERDALE COUNTIES UNTIL 745 PM CDT...

AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
DEVELOPING THUNDERSTORM 5 MILES EAST OF LEXINGTON...NEAR THE
LAUDERDALE AND LIMESTONE COUNTY BORDER...MOVING EAST AT 30 MPH. A
SECOND DEVELOPING THUNDERSTORM WAS LOCATED NEAR HIGHWAY 72 EAST OF
ELGIN...ALSO MOVING EAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...FREQUENT LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS DEVELOPING STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ROGERSVILLE.
  GOOD SPRINGS.
  MOUNT ROZELL.
  LEGGTOWN.
  CAIRO.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JE
Special weather statement, Apr 3, 7:50 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
750 PM CDT TUE APR 3 2007

ALZ005-040115-
LIMESTONE-
750 PM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR NORTHERN LIMESTONE COUNTY UNTIL 815
PM CDT...

AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF ATHENS...MOVING EAST AT 35
MPH.

ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...
AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HOLLAND GIN.
  BETHEL.
  ELKMONT.

ANOTHER STORM WAS LOCATED 6 MILES NORTHWEST OF ATHENS...ALSO MOVING
EAST AT 35 MPH...BUT THIS STORM WAS SHOWING INDICATIONS OF WEAKENING.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JE
Special weather statement, Apr 3, 8:21 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
821 PM CDT TUE APR 3 2007

ALZ005-006-040145-
LIMESTONE-MADISON-
821 PM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR EXTREME NORTHEASTERN LIMESTONE AND
NORTHERN MADISON COUNTIES UNTIL 845 PM CDT...

AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM JUST WEST OF HARVEST...OR 11 MILES NORTHEAST OF
ATHENS...MOVING EAST AT 35 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 30 MPH...FREQUENT
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HARVEST.
  TONEY.
  GLADSTONE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 2 AM CDT.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JE
Special weather statement, Apr 3, 8:45 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
845 PM CDT TUE APR 3 2007

ALZ006-040215-
MADISON-
845 PM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR NORTHERN MADISON COUNTY UNTIL 915
PM CDT...

AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM JUST WEST OF HAZEL GREEN...OR 7 MILES NORTHWEST
OF MERIDIANVILLE...MOVING EAST AT 25 MPH.

DIME SIZE HAIL...WINDS UP TO 30 MPH...FREQUENT LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  GLADSTONE.
  HAZEL GREEN.
  FISK.
  NEW MARKET.
  PLEVNA.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 2 AM CDT.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JE
Special weather statement, Apr 3, 10:30 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1030 PM CDT TUE APR 3 2007

ALZ002-004-005-040400-
COLBERT-LAWRENCE-LIMESTONE-
1030 PM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR COLBERT...LAUDERDALE...NORTHERN
LAWRENCE AND LIMESTONE COUNTIES UNTIL 1100 PM CDT...

AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARDMORE TO 7 MILES
SOUTHWEST OF CHEROKEE...OR ALONG A LINE EXTENDING FROM 15 MILES
NORTHEAST OF ATHENS TO 9 MILES SOUTHEAST OF IUKA...MOVING SOUTHEAST
AT 25 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BARTON.
  RED ROCK.
  RED BANK.
  SRYGLEY CHURCH.
  WHITEOAK.
  TANNER.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 2 AM CDT.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JE

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 9:48 PM CDTSevere Thunderstorm WarningHUNLauderdale42 min
Apr 3, 10:42 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence48 min
Apr 3, 10:56 PM CDTSevere Thunderstorm WarningHUNLimestone21 min
Apr 3, 10:58 PM CDTSevere Thunderstorm WarningHUNJackson, Madison47 min
Apr 3, 11:14 PM CDTTornado WarningHUNJackson24 min
Apr 3, 11:29 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence31 min
Apr 3, 11:38 PM CDTSevere Thunderstorm WarningHUNCullman37 min
Apr 3, 11:43 PM CDTSevere Thunderstorm WarningHUNDeKalb32 min
Apr 3, 11:46 PM CDTSevere Thunderstorm WarningHUNMarshall30 min
Apr 4, 12:16 AM CDTSevere Thunderstorm WarningHUNCullman14 min

Nearby

Tornado Warnings in Alabama, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.